Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



A note on the law of large numbers

Author: Hartley Rogers
Journal: Proc. Amer. Math. Soc. 8 (1957), 518-520
MSC: Primary 60.0X
MathSciNet review: 0088096
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • A. Kolmogoroff, Über die Summen durch den Zufall bestimmter unabhängiger Größen, Math. Ann. 99 (1928), no. 1, 309–319 (German). MR 1512451, DOI
  • W. Feller, Über das Gesetz der grossen Zahlen, Acta. Univ. Szeged, vol. 8 (1937) pp. 191-201. ---, Über den zentralen Grenzwertsatz der Wahrscheinlichkeitsrechnung, Math. Zeit. vol. 40 (1935) pp. 521-559. A. N. Kolmogorov, Foundations of probability (trans. by N. Morrison), Chelsea, 1950.
  • B. V. Gnedenko and A. N. Kolmogorov, Limit distributions for sums of independent random variables, Addison-Wesley Publishing Company, Inc., Cambridge, Mass., 1954. Translated and annotated by K. L. Chung. With an Appendix by J. L. Doob. MR 0062975

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 60.0X

Retrieve articles in all journals with MSC: 60.0X

Additional Information

Article copyright: © Copyright 1957 American Mathematical Society